Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Corrections


Journal: Bull. Amer. Math. Soc. 25 (1919), 329
DOI: https://doi.org/10.1090/S0002-9904-1919-03197-8
Original Article: Bull. Amer. Math. Soc., Volume 24, Number 10 (1918), 465--473
Original Article: Bull. Amer. Math. Soc., Volume 25, Number 2 (1918), 49--60
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03197-8